# SDR EIAA2010001

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 114,357 hours, 27,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR UPPER JAM FWD EMERGENCY LIGHT COVER FOUND MISSING.  LEFT NR 1 DOOR UPPER JAM EMERGENCY LIGHT LENS INSTALLED AND CONDITION FOUND SATISFACTORY PER MM 33-51-06.
